# SDR WVER2018031613

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 35,496 hours, 28,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69037388
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SEAT TRACK, AT LBL 9, FS 847.00 & 48 - 985.00 CORRODED BEYOND REPAIRABLE LIMITS. INSTALLED NEW SERVICEABLE SEAT TRACK, IAW APPLICABLE SRM'S.
